Jump to content
×
Are you looking for the BariatricPal Store? Go now!

utcaneuser

LAP-BAND Patients
  • Content Count

    213
  • Joined

  • Last visited

About utcaneuser

  • Rank
    Guru in Training
  • Birthday 06/26/1979

About Me

  • Gender
    Female
  • Occupation
    Medical Coder
  • City
    Salt Lake City
  • State
    Utah
  • Zip Code
    84123
  1. utcaneuser

    Excessive Burping

    I'm almost 5 years out and I notice it mainly after eating. But YES it's excessive. I've not had any testing but I have other issues currently.
  2. I was diagnosed with a UTI. which I know I had. I tried the OTC AZO drugs, I just didn't get to it soon enough. The Antibiotics kickled in within the 1st day but I'm finishing the course. I'm into day 4 of 5 and I'm convinced that Bactrim is actually a Evil drug. Positives: curing UTI- getting rid of constant runny nose Negative: drying me out; (my mouth is so dry i the morning its almost welded shut); appetite suppressant (I know this seems like a good thing - wait I don't want to eat at all. I don't want to drink. I take a drink and I want to spit it out. I take a bite and I want to spit it out. I'm forcing 3 small meals and 3 glasses of water) I know I need to eat and drink but those 3 meal and cups is all I can force it's so bad. I have to cut them in half because I feel them scraping on the way down. I'm on blood thinners granted not eating affects things- but so does the antibiotics this morning the normally stable INR between 2.0 and 3.0 has shot up to 4.5. It's completely wiping me out granted I know part of it is from not eating but some is from the meds I know. I'm just wondering if anyone else has had the same issues with antibiotics after surgery. frustrated.......
  3. Happy 34th Birthday utcaneuser!

  4. utcaneuser

    blood pressure question...

    I'm a little more complicated than the everyone else I'm a stroke survivor. We don't really have a reason for my stroke so they have me on meds for cholesterol and hypertension (htn) for more as precautions; since surgery 7 months ago and since I started the process just over 60lbs now they've lowered my htn meds twice and I'm sure the htn will be lowered again because my latest readings are 97/50 range and I'm getting occasional dizzy spells upon standing. My cholesterol is great 128 tri <45 hdl 85 LDL 55 I might have hdl and LDL switched I never remember. They are not letting me off the cholesterol meds though because the hdl and LDL are not were they want them. I'm sure as you drop the weight your numbers will improve and you can get off your meds. Sent from my iPhone using LapBandTalk
  5. utcaneuser

    Frusterated

    I would say you need to have a heart to heart with your spouse tell them how you feel. Your health is not going to change your feelings for your spouse. Your just trying to get healthy to improve your life and to be able be with your spouse longer. If you talk things out it "should" help. Sent from my iPhone using LapBandTalk
  6. utcaneuser

    Lap Band Buddy Under 40

    I'm 33 I was banded in August in the last year I've lost a little over 60 lbs. I'm also on MFP same username feel free to add me. Sent from my iPhone using LapBandTalk
  7. utcaneuser

    birth control

    I have had Mirena for about 3 yrs I've lost about 50 lbs the only change i noticed. Was I started getting periods again with the weight loss, I've discussed it with my OB and she thinks its the weight loss over-riding the IUD in a little over a year and I have not had a problem.Once i het to a stopping point things should stop again. I have not had any weight gain from it either. I am not allowed high dose hormones due to my stroke history and at the time of placement the paragard was not an option. Don't worry because of someone else's complications. Discuss the concerns with ur doctor and let them help you make a decision you'll be happy with. Sent from my iPhone using LapBandTalk
  8. There was a post about this just last week. I can see how this could happen. I'm slightly surprised though. My port is anchored so well its quite scary. Its right above my incision site. I doubt it could flip either. I would think most providers would do the same.
  9. utcaneuser

    Loss of restriction after fill ?????

    Agreed call your doctor. I had one instance of this. The day of my fill but within a day that disappeared.
  10. utcaneuser

    burping?

    I actually burp less since I was banded. I find that air tends to come back up faster and escapes during the normal eating process rather than going into my stomach. My George of the Jungle move if I feel like I need to burp and its not moving is pounding on my chest at the top of my sterum. If you really have to burp it will move some air.
  11. My first advice would be to stop concentrating on the numbers. Take small bites and chew slowly. it does not matter how much is in your band. What matters is if you feel full. Listen to your body not what others tell your green zone should be. It could be 3, 8, or 5 you decide your green zone not everyone else. Sent from my iPhone using LapBandTalk
  12. utcaneuser

    Normal banded weight loss?

    Reality is Some weeks you will lose and some you won't. Plain water is the purest you can drink. As far as what is considered acceptable that depends on your doctor. Some doctors allow teas, some don't,caffiene vs. no caffiene depends on your doctor. If your doctor doesn't care then its going to depend on your preferences. As you have probably observed all doctors have different thought when it comes to diet, that applies to your beverages as well. If you find your not loosing and you drink crystal light/teas, try plain water or water with a little lemon juice, but make sure when you try the change you keep your dietand exercise the same.If there is no difference then it doesn't matter. Do which ever you want. Remember we are each unique what works for 1 won't necessarily work for another. Its your determiation that is going to see you through.
  13. utcaneuser

    What does stuck feel like?

    For me its like Tara-U said swallowing something you have not chewed well enough and its scraping its way down, but it doesn't quite go down, then I start producing saliva like crazy. I have to start spitting it up and eventually the food comes up, sometimes I end up vomitting all my stomach contents. Do NOT try drinking anything, that just makes it worse. Watch your portions, chew well and eat slowly, those things will help prevent a stuck episode.
  14. utcaneuser

    Coughing after a fill?

    I actually had a little bit of a cough. Once I started drinking fluids regularly it mellowed out.
  15. I've never had that, but I would say that you had too much of a fill. My doctors office has never done more than .8 cc at a time. They usually will only do .2 to .6 usually. I know 3 cc does not seem like much but its actually a lot. I currently only have 2 cc in my band. Granted, how much is in your band compared to another person doesn't matter. You just need to find what works for you.
×